# SDR MASA200400486

- Difficulty date: August 30, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 3,436 hours, 2,769 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED T/O DUE TO LT THRUST REVERSER UNSAFE MESSAGE.  MAINTENANCE PLACED THE THRUST REVERSER ON MEL.
